I have finished medical faculty, but I currently don't work as a doctor. Gastrointestinal diseases are my first interest.
Here's what I've written about constipation:
Just a quick note ! Hey Born, hows it going now days? I have mailed you before about some things! I have SVT and been ablated but still on 75mgs of mtoprol twice aday. I still pass out and still have alot of funny little bits all the time too. I have now started to have panic attacks . I have AVMs of the denadum loop. I have had them burned twice after alot of blood lose. I have now been told I need to control the panic attacks with a med of some kind, prozac was the med they give me! Do you know any thing about prozac being hard on the stomach ? I know you hear from alot of people in here too! If any one els out there knows about prozac an the stomach, I would be very greatful to here form you too!
Thanks alot ,
Thanks buddy for suggesting me to ask the doctor for H.pylori test but he didn't take UBT and he took stool test which came positive and he has given me 7 days course of medicines with antibiotic which I've started day before yesterday but my stool has become like WATER now and I'm feeling damn weak.
Thanks again for the help bro as I was having these symptoms from more than 45 days and I was only having gastero resistant tablets.
Take care and keep doing help ;-)
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.